# SDR ASAA2013030394057

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,246 hours, 7,750 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Duct Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  LT DUCT PRESSURE WAS INDIATING 0, FOUND LT BLEED VALVE CIRCUIT BREAKER HAD TRIPPED.  INSPECTED C/B P6-4 A7 NO DEFECTS NOTED, RESET CIRCUIT BREAKER IAW AMM 20-60-01, CIRCUIT BREAKER REMAINS SET INSPECTED BLEED AIR REGULATOR, NO DEFECT NOTED.   RAN ENGINES, CYCLED BLEED SYS AND PACKS MULTIPLE TIMES, BREAKER REMAINS SET ACFT OK FOR SERVICE.  ACCOMPLISHED TSR. NO DEFECTS NOTED.  PRECAUTIONARILY REPLACED NR 1 ENGINE WIRE HARNESS MW0311 REF MM 73-21-06. OPS NORMAL IAW SAME.  REPLACED BLEED AIR REGULATOR IAW AMM TASK 36-11-03-000-801 AND TASK 36-11-03-400-801 STEPS 3.A THRU D(5).  NR 1 BLEED AIR REGULATOR INSTALLATION TEST PASSES. NO LEAKS REF MM 36-11-03-400-801 STEPS 3E & 3F.  NR 1 GROUND WING TAI VALVE TEST GOOD IAW MM 30-11-12-710-801.  ACCOMPLISHED HIGH POWER ENG RUN - NO DEFECTS NOTED. C/B REMAINS CLOSED.
